# SDR AALA202201240456

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 82,595 hours, 10,622 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR HANDLE DETACHED FROM DOOR LOCK SHAFT. REATTACHED DOOR HANDLE, OPS CHECK GOOD.
